# SDR KBMA88709

- Difficulty date: March 18, 2001
- Submitted: April 10, 2001
- Operation: General aviation
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113720
- Part serial: 2822
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 7,577 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE MOVES TO UPPER LIMIT OF SCALE AND STOPS THERE FOR A COUPLE OF MINUTES.
